MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME14 8MM X 20CM

MEDOS INTERNATIONAL SARL MICRUSFRAME14 8MM X 20CM
Catalog Number MFR140820
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode: krd/hcg.The name, phone and email address of the initial reporter are not available / reported.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).[conclusion]: the healthcare professional reported that during the coil embolization procedure for targeting a pulmonary arteriovenous fistula (avf), a pre-deployment electrical check was performed for the 8mm x 20cm micrusframe 14 coil (mfr140820 / s13415) and the enpower control cable for the microcoil delivery system (ecb00018200 / s14553), but the green system ready light did not illuminate.The devices were replaced, and the procedure continued to completion without further incident.There was no report of any patient injury or complication.It was reported that the devices are not available for return.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s13415) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure targeting a pulmonary arteriovenous fistula (avf), a pre-deployment electrical check was performed for the 8mm x 20cm micrusframe 14 coil (mfr140820 / s13415) and the enpower control cable for the microcoil delivery system (ecb00018200 / s14553), but the green system ready light did not illuminate.The devices were replaced, and the procedure continued to completion without further incident.There was no report of any patient injury or complication.It was reported that the devices are not available for return.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No.: (b)(4).The purpose of this mdr is to include the additional event information received on 7/7/2019.[conclusion]: the healthcare professional reported that during the coil embolization procedure for targeting a pulmonary arteriovenous fistula (avf), a pre-deployment electrical check was performed for the 8mm x 20cm micrusframe 14 coil (mfr140820 / s13415) when the coil was chosen for use and the enpower control cable for the microcoil delivery system (ecb00018200), but the green system ready light did not illuminate.All the connections appeared to fit properly without application of excessive force.The devices were replaced, and the procedure continued to completion without further incident.There was no report of any patient injury or complication.It was reported that the devices are not available for return.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s13415) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: e.1: the initial reporter title, first and last names were added; initial reporter phone: +81 078-382-5111, e.3, g.4, g.7, h.2, and h.10.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
MICRUSFRAME14 8MM X 20CM
Common Device Name
MICRUSFRAME
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8754881
Report Number3008114965-2019-01064
Device Sequence Number2038007
Product Code KRD
UDI-Device Identifier10886704078029
UDI-Public10886704078029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberMFR140820
Device Lot NumberS13415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/07/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1